Research Repository

Recent developments of Schwarz's type trace inequalities for operators in Hilbert spaces

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2016) Recent developments of Schwarz's type trace inequalities for operators in Hilbert spaces. Advances in Operator Theory. 15 - 91. ISSN 0255-0156

[img] Text
AOT.pdf - Accepted Version
Restricted to Registered users only

Download (706kB)
[img]
Preview
Text
AOT_Volume 1_Issue 1_Pages 15-91.pdf - Published Version
Available under License Creative Commons Attribution Non-commercial.

Download (706kB) | Preview
Item Type: Article
Uncontrolled Keywords: Hilbert-Schmidt operator; orthonormal basis
Subjects: FOR Classification > 0102 Applied Mathematics
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 23 Aug 2018 03:20
Last Modified: 19 Aug 2019 23:24
URI: http://vuir.vu.edu.au/id/eprint/36670
DOI: https://doi.org/10.22034/aot.1610.1032
ePrint Statistics: View download statistics for this item
Citations in Scopus: 0 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar